# SDR AALA202204054537

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,901 hours, 2,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666103
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 GALLEY EMERGENCY FLOOR LIGHT BROKEN. REPLACED LIGHT PER AMM 33-51-06-00A-720A. OPERATIONAL CHECK GOOD.
